Hausdorff operators on Morrey-type spaces

After 2000, interest in the Hausdorff operators grew, first in the sense of the variety of spaces on which these operators were considered. Here we give conditions ensuring the boundedness of such operators on Morrey-type spaces. The sharpness of the obtained results is studied, and classes of the Hausdorff operators are described for which the necessary and sufficient conditions coincide. © 2020 by Kyoto University.

Authors
Burenkov V. 1, 2 , Liflyand E. 1, 3
Publisher
Duke University Press
Number of issue
1
Language
English
Pages
93-106
Status
Published
Volume
60
Year
2020
Organizations
  • 1 S. M. Nikol'skii Institute of Mathematics, Peoples' Friendship University of Russia, Moscow, Russian Federation
  • 2 Cardiff School of Mathematics, Cardiff University, Cardiff, United Kingdom
  • 3 Department of Mathematics, Bar-Ilan University, Ramat-Gan, Israel
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/64871/
Share

Other records